# SDR CA030528001

- Difficulty date: May 21, 2003
- Submitted: June 16, 2003
- Operation: General aviation
- Make and model: Cessna U206B
- Aircraft time: 8,407 hours
- Engine: Cont IO520F
- Propeller: Mcauly D3A32C90
- System (JASC): 3710 · Vacuum Distribution System
- Part: Pump
- Part number: 212CW
- Condition: Failed
- Location: Vacuum Sys
- Stage of operation: DE
- How discovered: O
- Nature of condition: H, J
- Precautionary procedure: O

## Discrepancy

(CAN) FAILURE OF VACUUM AIR PUMP ON DESCENT DURING UFR OPERATIONS.  VANE FAILURE, DRIVE SHEARED.
